On Geometric Progressions on Pell Equations and Lucas sequences

Attila Bérczes, Volker Ziegler

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-22
JournalGlasnik matematicki
Volume48
Issue number1
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On Geometric Progressions on Pell Equations and Lucas sequences. / Bérczes, Attila; Ziegler, Volker.

In: Glasnik matematicki, Vol. 48, No. 1, 2013, p. 1-22.

Research output: Contribution to journalArticleResearchpeer-review

@article{4bcb177164c34d29a0a65bf4c9d6b18b,
title = "On Geometric Progressions on Pell Equations and Lucas sequences",
author = "Attila B{\'e}rczes and Volker Ziegler",
year = "2013",
language = "English",
volume = "48",
pages = "1--22",
journal = "Glasnik matematicki",
issn = "0017-095X",
publisher = "Faculty of Transport and Traffic Sciences, University of Zagreb",
number = "1",

}

TY - JOUR

T1 - On Geometric Progressions on Pell Equations and Lucas sequences

AU - Bérczes, Attila

AU - Ziegler, Volker

PY - 2013

Y1 - 2013

M3 - Article

VL - 48

SP - 1

EP - 22

JO - Glasnik matematicki

JF - Glasnik matematicki

SN - 0017-095X

IS - 1

ER -